{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,5,10]],"date-time":"2026-05-10T23:17:44Z","timestamp":1778455064047,"version":"3.51.4"},"reference-count":13,"publisher":"Wiley","issue":"2","license":[{"start":{"date-parts":[[2014,1,29]],"date-time":"2014-01-29T00:00:00Z","timestamp":1390953600000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/onlinelibrary.wiley.com\/termsAndConditions#vor"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["The Journal of Dermatology"],"published-print":{"date-parts":[[2014,2]]},"abstract":"<jats:title>Abstract<\/jats:title><jats:p>A 60\u2010year\u2010old woman presented with a 13\u2010day history of a generalized erythematous rash accompanied by fever, periorbital edema and axillary lymphadenopathy. Prior to the appearance of the rash, the patient had been treated with intermittent courses of oral minocycline for cystitis. The patient was diagnosed with drug\u2010induced hypersensitivity syndrome (<jats:styled-content style=\"fixed-case\">DIHS<\/jats:styled-content>) due to minocycline. During the admission, infectious endocarditis was suspected and the patient was treated with i.v. gammaglobulin (0.4\u00a0g\/kg per day). The following day, the patient suffered from systemic deterioration and symptomatic low blood pressure that prompted repeat echocardiography which revealed an ejection fraction of 10%. <jats:styled-content style=\"fixed-case\">DIHS<\/jats:styled-content>\u2010associated myocarditis was suspected and management with circulation assistance devices and steroid pulse therapy were started, resulting in satisfactory resolution. A rise in titer of human herpesvirus\u20106, cytomegalovirus and Herpes simplex virus\u20101 antibodies was detected. Although minocycline\u2010induced myocarditis is rare, this severe drug reaction should be considered with <jats:styled-content style=\"fixed-case\">DIHS<\/jats:styled-content>.<\/jats:p>","DOI":"10.1111\/1346-8138.12378","type":"journal-article","created":{"date-parts":[[2014,1,29]],"date-time":"2014-01-29T10:29:53Z","timestamp":1390991393000},"page":"160-162","source":"Crossref","is-referenced-by-count":21,"title":["Drug\u2010induced hypersensitivity syndrome due to minocycline complicated by severe myocarditis"],"prefix":"10.1111","volume":"41","author":[{"given":"Kyoko","family":"Kanno","sequence":"first","affiliation":[{"name":"Department of Dermatology Asahikawa City Hospital Asahikawa Japan"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Hiroyuki","family":"Sakai","sequence":"additional","affiliation":[{"name":"Department of Dermatology Asahikawa City Hospital Asahikawa Japan"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Yutaka","family":"Yamada","sequence":"additional","affiliation":[{"name":"Department of Cardiology Asahikawa City Hospital Asahikawa Japan"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Hajime","family":"Iizuka","sequence":"additional","affiliation":[{"name":"Department of Dermatology Asahikawa Medical University Asahikawa Japan"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"311","published-online":{"date-parts":[[2014,1,29]]},"reference":[{"key":"e_1_2_5_2_1","doi-asserted-by":"publisher","DOI":"10.1097\/00130832-200308000-00004"},{"key":"e_1_2_5_3_1","doi-asserted-by":"publisher","DOI":"10.2340\/00015555-0049"},{"key":"e_1_2_5_4_1","doi-asserted-by":"publisher","DOI":"10.1046\/j.1525-1470.2001.01931.x"},{"key":"e_1_2_5_5_1","doi-asserted-by":"publisher","DOI":"10.1111\/j.1365-4632.2008.03637.x"},{"key":"e_1_2_5_6_1","doi-asserted-by":"crossref","first-page":"338","DOI":"10.1007\/s00134-002-1608-8","article-title":"Minocycline hypersensitivity reaction with acute respiratory distress syndrome","volume":"29","author":"Roca B","year":"2003","journal-title":"Intensive Care Med"},{"key":"e_1_2_5_7_1","doi-asserted-by":"publisher","DOI":"10.1111\/j.1365-2133.2012.10845.x"},{"key":"e_1_2_5_8_1","doi-asserted-by":"publisher","DOI":"10.1001\/archderm.131.4.490"},{"key":"e_1_2_5_9_1","doi-asserted-by":"publisher","DOI":"10.1016\/S1081-1206(10)61218-5"},{"key":"e_1_2_5_10_1","doi-asserted-by":"publisher","DOI":"10.1016\/j.jaad.2009.05.046"},{"key":"e_1_2_5_11_1","doi-asserted-by":"publisher","DOI":"10.1016\/j.jaad.2010.11.057"},{"key":"e_1_2_5_12_1","first-page":"764","article-title":"Hypersensitivity myocarditis","volume":"115","author":"Burke AP","year":"1991","journal-title":"Arch Pathol Lab Med"},{"key":"e_1_2_5_13_1","doi-asserted-by":"publisher","DOI":"10.1007\/s000590050010"},{"key":"e_1_2_5_14_1","doi-asserted-by":"publisher","DOI":"10.1001\/archderm.148.4.dlt120002-c"}],"container-title":["The Journal of Dermatology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.wiley.com\/onlinelibrary\/tdm\/v1\/articles\/10.1111%2F1346-8138.12378","content-type":"unspecified","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/pdf\/10.1111\/1346-8138.12378","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2023,9,24]],"date-time":"2023-09-24T15:32:48Z","timestamp":1695569568000},"score":1,"resource":{"primary":{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/10.1111\/1346-8138.12378"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2014,1,29]]},"references-count":13,"journal-issue":{"issue":"2","published-print":{"date-parts":[[2014,2]]}},"alternative-id":["10.1111\/1346-8138.12378"],"URL":"https:\/\/doi.org\/10.1111\/1346-8138.12378","archive":["Portico"],"relation":{},"ISSN":["0385-2407","1346-8138"],"issn-type":[{"value":"0385-2407","type":"print"},{"value":"1346-8138","type":"electronic"}],"subject":[],"published":{"date-parts":[[2014,1,29]]}}}